# SDR DL757980001

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSING 8K' ON DEPART.  F/A REPORTED SMOKE IN AFT GALLEY CEILING AREA.  OVENS TURNED OFF AND C/B'S PULLED, SMOKE DISSIPATED.  CHKD OVENS AND COFFEEMAKERS IN AFT GALLEY AND ALL GOOD.  CHKD AFT GALLEY LIGHTS AND GOOD.  DROPPED OVHD CEILING PANEL AND AREA OK.  AFT LAVS AND SMOKE DETECTORS GOOD.  OK FOR SERVICE.  SUSPECT SPILLED FOOD IN AFT OVENS.
